# SDR DALA2022020700807

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 78,104 hours, 19,605 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 2L DOOR LIGHT IS NOT OPERATING. AFTER LANDING & PARK AT GATE, DOOR IS OPEN BUT OVERHEAD LIGHT DOES NOT INDICATE AS SUCH. CORRECTIVE ACTION: CLEANED 2L DOOR SWITCHES OF EXCESS DC-33 - OPERATED DOOR SEVERAL TIMES. ALL INDICATIONS NORMAL. (8306756)
